Skip to main content

A note on the identifiability of certain latent class models

Cole, Diana J. (2009) A note on the identifiability of certain latent class models. Technical report. University of Kent (Unpublished) (KAR id:41230)

Language: English
Click to download this file (133kB) Preview
[thumbnail of latentclass.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format


Wiering (2005, Statistics and Probability Letters, 75, 211-218) provides conditions

for the identifiability of a class of latent models. Here we derive an alternative more

general method of proving this result, which is based on standard identi¯ability

methods involving forming Jacobians.

Item Type: Monograph (Technical report)
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Diana Cole
Date Deposited: 30 May 2014 09:22 UTC
Last Modified: 16 Nov 2021 10:16 UTC
Resource URI: (The current URI for this page, for reference purposes)
Cole, Diana J.:
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.